# SDR AU961150

- Difficulty date: July 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA60601
- Engine: Lyc IO540S1A5
- Propeller: Hartzl HCC3YR
- System (JASC): 6110 · Propeller Assembly
- Part: Propeller
- Condition: Ground Strike
- Location: Propeller Assy
- Stage of operation: LD
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

(AUS) RH ENGINE SUFFERED A PROPELLER STRIKE - ALL THREE BLADES DAMAGED IN AREA APPROXIMATELY 50.8MM (2IN) FROM TIP
